Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Altered sensation in between toes and have very high arches. Painful feet and numb toe. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Altered sensation in between my toes has gradually developed., I have very high arches, am very active and 70 yrs old. I have painful feet in general, arthritis-type in nature, helped somewhat by good arch inserts. why the toe numbness?
Posted Wed, 2 Oct 2013 in General Health
Answered by Dr. Shruti Rijhwani 47 minutes later
Brief Answer:
May be due to nerve compression.

Detailed Answer:
Dear Madam ,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would say that the sensation between your toes cannot be explained by one diagnosis . There can be many reasons for this but still in you case any nerve compression due to spinal stenosis can result in this . It can be a starting of peripheral neuropathy .

Since you have multiple problems I would advise you to see a physician for this . A serum vitamin B12 level is essential . A nerve conduction velocity test is also required . Only after evaluation reason can be sorted. Till then a multivitamin supplement would be advisable .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor